# SDR QXEA2020021300096

- Difficulty date: February 12, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N648QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000789
- Aircraft time: 2,109 hours, 1,359 cycles
- Engine: Ge CF348E5
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 4120T00P60
- Part serial: LMDBG368
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 2,109 hours, 1,359 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE LOST INDICATIONS  FOR N1, N2, FUEL FLOW ON NUMBER ONE ENGINE. ALSO ELEV THR COMP FAIL ON ICAS. ALSO AUTOBRAKE FAIL ON ICAS. DIVERTED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. REMOVED AND REPLACED #1 ENGINE FADEC PER EMB 175 AMM TASKS 73-21-01-000-801-A AND 73-21-01-400-801-A. GROUND RAN #1 ENGINE. ALL INDICATIONS ARE NORMAL. NO FAULTS OR MESSAGES INDICATED. ALL CHECKS ARE GOOD. FOR AUTOBRAKE MESSAGE, CMC INDICATES NO FAULT MESSAGES AND NO FAULT DISPLAYED ON EICAS. REF EMB175 FIM TASK 32-41-00-810-809-A. CONSIDERED AS TRANSITORY CONDITION. NO FURTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
